RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1998, Volume 64, Issue 3, Pages 477–480 (Mi mz1422)  

Brief Communications

Stochastic stability of the invariant measure in a one-dimensional model of drilling

G. S. Chakvetadze

Moscow Aviation Institute

DOI: https://doi.org/10.4213/mzm1422

Full text: PDF file (208 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1998, 64:3, 414–417

Bibliographic databases:

Received: 19.05.1998

Citation: G. S. Chakvetadze, “Stochastic stability of the invariant measure in a one-dimensional model of drilling”, Mat. Zametki, 64:3 (1998), 477–480; Math. Notes, 64:3 (1998), 414–417

Citation in format AMSBIB
\Bibitem{Cha98}
\by G.~S.~Chakvetadze
\paper Stochastic stability of the invariant measure in a one-dimensional model of drilling
\jour Mat. Zametki
\yr 1998
\vol 64
\issue 3
\pages 477--480
\mathnet{http://mi.mathnet.ru/mz1422}
\crossref{https://doi.org/10.4213/mzm1422}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1680165}
\zmath{https://zbmath.org/?q=an:0941.37023}
\elib{http://elibrary.ru/item.asp?id=13304028}
\transl
\jour Math. Notes
\yr 1998
\vol 64
\issue 3
\pages 414--417
\crossref{https://doi.org/10.1007/BF02314855}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000079258700020}


Linking options:
  • http://mi.mathnet.ru/eng/mz1422
  • https://doi.org/10.4213/mzm1422
  • http://mi.mathnet.ru/eng/mz/v64/i3/p477

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:131
    Full text:34
    References:16
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019